Previous issue ·  Next issue ·  Most recent issue in the archive · All issues in the archive   

Journal of Operator Theory

Volume 1, Issue 2, Spring 1979  pp. 207-223.

Commuting weighted shifts and analytic function theory in several variables

Authors: Nicholas P. Jewell (1) and A. R. Lubin (2)
Author institution:(1) Department of Mathematics, Standford University, Standford, California 94305, U.S.A.
(2) Department of Mathematics, Illinois Institute of Technology, Chicago, Illinois 60616, U.S.A.


Contents    Full-Text PDF